Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Throat swelling and tightness, difficulty swallowing, ear pain. Taking Penicillin. Should I go to ENT?

Hi, for over week now I have been suffering with a swelling feeling in my throat, throat tightness, swallowing difficulties and ear pain. I have no pain or soreness. I was prescribed antibiotics 'phenoxymethyl penicillin' last Saturday by a specialist nurse but I am finding them very strong and my symptoms have only gotten a little but better. I would like to know whether I should stay on the antibiotics and give them a few more days or should I go to an ENT specialist?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
penicillin is a good choice but there are many resistant strains of organisms(bacteria).
If it has been more than 48 hrs of antibiotic usage and u have less relief then u can take----considering u an adult above 18 yrs and without any other medical illness----
Tab. Azithromycin 250 mg two times a day
Tab. Paracetamol 500mg three times a day
tab. Chymoral plus three times a day
Betadine gargle 2 tsf in 2 tsf water for gargle three times a day
for three days only and report back.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor